# SDR 97ZZZX2856

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5447C
- Make and model: Skrsky S76
- Aircraft serial: 760180
- System (JASC): 3212 · Emergency Flotation Section
- Part: Explosive Link
- Part number: 7625101110106
- Condition: Failed
- Location: Floats
- Part time: 12,925 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPLOSIVE LINK DID NOT ACTIVATE WHEN FLOATS WERE DEPLOYED.  HARNESS TEST OK.  REPLACED LINK.
